Semilinear periodic equation with arbitrary nonlinear growth and data measure: mathematical analysis and numerical simulation

In this work, we are interested in the existence, uniqueness, and numerical simulation of weak periodic solutions for some semilinear elliptic equations with data measures and with arbitrary growth of nonlinearities.  Since the data are not very regular and the growths are arbitrary, a new approach is needed to analyze these types of equations.  Finally, a suitable numerical discretization scheme is presented.  Several numerical examples are given which show the robustness of our algorithm.

  1. Alaa N.  Quasilinear elliptic equations with arbitrary growth nonlinearity and data measures.  Extracta Mathematicae.  11 (3), 405–411 (1996).
  2. Alaa N., Iguernane M.  Weak periodic solutions of some quasilinear parabolic equations with data measure.  Journal of Inequalities in Pure and Applied Mathematics.  3 (3), 46 (2002).
  3. Charkaoui A., Kouadri G., Selt O., Alaa N.  Existence results of weak periodic solution for some quasilinear parabolic problem with L1 data.  Annals of the University of Craiova, Mathematics and Computer Science Series.  46 (1), 66–77 (2019).
  4. Charkaoui A., Kouadri G., Alaa N.  Some Results on The Existence of Weak Periodic Solutions For Quasilinear Parabolic Systems With L1 Data.  Boletim da Sociedade Paranaense de Matemática.  40, 1–15 (2022).
  5. Elaassri A., Uahabi L. K., Charkaoui A., Alaa N. E., Mesbahi S.  Existence of weak periodic solution for quasilinear parabolic problem with nonlinear boundary conditions.  Annals of the University of Craiova, Mathematics and Computer Science Series.  46 (1), 1–13 (2019).
  6. Alaa N. E., Charkaoui A., Elaassr A.  Periodic parabolic problem with discontinuous coefficients.  Mathematical Analysis and Numerical Simulation.  41 (6), 1251–1271 (2022).
  7. Alaa H., El Ghabi M., Charkaoui A.  Semilinear Periodic Parabolic Problem with Discontinuous Coefficients: Mathematical Anlysis and Numerical Simulation.  Filomat.  37 (7), 2151–2164 (2023).
  8. Canada A., Drabek P., Fonda A.  Handbook of Differential Equations: Ordinary Differential Equations.  North Holland (2008).
  9. Farkas M.  Periodic Motions. Springer, New York (1994).
  10. De Coster C., Habets P.  Chapter III – Relation with Degree Theory. Two-Point Boundary Value Problems: Lower and Upper Solutions.  Mathematics in Science and Engineering.  205, 135–188 (2006).
  11. Takemura K., Kametaka Y., Watanabe K., Nagai A., Yamagishi H.  Sobolev type inequalities of time-periodic boundary value problems for Heaviside and Thomson cables.  Boundary Value Problems.  2012, 95 (2012).
  12. Ciarlet P. G., Scitultz H., Vag R. S.  Numerical Methods of High-Order Accuracy for Nonlinear Boundary Value Problems, IV. Periodic Boundary Conditions.  Numerische Mathematik.  12, 266–279 (1968).
  13. Aubin J.-P., Ekeland I.  Applied Nonlinear Analysis. Wiley, Hoboken (1984).
  14. Amjed D., Zaraiqati F., Al-Zoubhi H., Abu Hamma M.  Numerical methods for finding periodic solutions of ordinary differential equations with strong nonlinearity.  Journal of Mathematical and Computational Science.  11 (6), 6910–6922 (2021).
  15. Samoilenko A. M.  Certain questions of the theory of periodic and quasi-periodic systems. D.Sc. Dissertation, Kiev (1967).
Mathematical Modeling and Computing, Vol. 10, No. 3, pp. 956–964 (2023)